Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
NOVEL SCALING OF MULTIPLICITY DISTRIBUTIONS IN SEQUENTIAL-FRAGMENTATION AND PERCOLATION PROCESSES
Autore:
BOTET R; PLOSZAJCZAK M; LATORA V;
Indirizzi:
UNIV PARIS 11,CTR ORSAY,PHYS SOLIDES LAB,BATIMENT 510 F-91405 ORSAY FRANCE GRAND ACCELERATEUR NATL IONS LOURDS,CEA,DSM,CNRS,IN2P3 F-14021 CAEN FRANCE
Titolo Testata:
Physical review letters
fascicolo: 24, volume: 78, anno: 1997,
pagine: 4593 - 4596
SICI:
0031-9007(1997)78:24<4593:NSOMDI>2.0.ZU;2-I
Fonte:
ISI
Lingua:
ENG
Soggetto:
INACTIVATION BINARY MODEL; CLUSTERS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
10
Recensione:
Indirizzi per estratti:
Citazione:
R. Botet et al., "NOVEL SCALING OF MULTIPLICITY DISTRIBUTIONS IN SEQUENTIAL-FRAGMENTATION AND PERCOLATION PROCESSES", Physical review letters, 78(24), 1997, pp. 4593-4596

Abstract

A novel scaling for the distributions of total number of fragments (i.e., multiplicity) is found in the shattering phase of nonequilibrium,sequential-fragmentation process and in the percolation process. It is the counterpart of the Koba-Nielsen-Olesen scaling when multiplicityfluctuations are small. The relations between n-fragment cumulants and two-fragment cumulants provide easy tests to check this scaling experimentally.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/09/20 alle ore 21:30:42